# SDR 98UAL900158

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Engine: Ge CFM56*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER TWO LEADING EDGE SLAT INTRANSIT LIGHT ILLUMINATED ON OVERHEAD AND INTRANSIT ON FORWARD PANEL.  *S/D*  THE NR 2 SLAT LOCK SWITCH AND ASSOCIATED WIRING WERE CHECKED FOR AN INTERMITTENT OPEN.  BOTH THE SWITCH AND THE WIRE CHECKED GOOD.  THEY WERE PREVIOUSLY REPLACED ON APRIL 16,1998.  ALL THE OTHER WIRES AND SLAT LOCK SWITCHES WERE CHECKED FOR INTERMITTENT OPENS.  AN INTERMITTENT OPEN WAS FOUND AT THE CONDUIT ON THE NR 1 SLAT LOCK SWITCH WIRING.  THE WIRE WILL BE REPLACED.
